# SDR VNAA20250610056

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375573
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT RAIL MOUNTING STRUCTURE IS CORRODED FROM FS785-797.  REPAIRED LH SEAT RAIL MOUNTING STRUCTURE FROM FS785-797 IAW PSA EA 53-2025-0330 REV-- DATED 3-13-25.
